Cover Image
Saved in:

The annals of applied statistics

Bibliographic Details
Corporate Authors: Institute of Mathematical Statistics., JSTOR (Organization)
Format: Online Journal
Language:English
Published: Cleveland, OH : Institute of Mathematical Statistics, 2007-
Subjects:
Online Access: Get full text
Tags: Add Tag
No Tags, Be the first to tag this record!
Description
Published:Began publication with Vol. 1, no. 1 (June 2007).
Item Description:"An official journal of the Institute of Mathematical Statistics."
Publication Frequency:Quarterly
Format:Mode of access: World Wide Web.
ISSN:1941-7330
1932-6157
Access:Electronic access restricted to Villanova University patrons.